Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On the coefficients of meromorphic schlicht functions


Authors: Z. Nehari and E. Netanyahu
Journal: Proc. Amer. Math. Soc. 8 (1957), 15-23
MSC: Primary 30.0X
DOI: https://doi.org/10.1090/S0002-9939-1957-0083038-0
MathSciNet review: 0083038
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] P. R. Garabedian and M. Schiffer, A coefficient inequality for schlicht functions, Ann. of Math. vol. 61 (1955) pp. 116-136. MR 0066457 (16:579c)
  • [2] G. Goluzin, Einige Koeffizientenabschätzungen für schlichte Funktionen, Mat. Sbornik vol. 45 (1938) pp. 321-330.
  • [3] E. Netanyahu, The coefficient problem for schlicht functions in the exterior of the unit circle, Technical Report No. 39 (1954), Department of Mathematics, Stanford University.
  • [4] R. Nevanlinna, Über beschränkte Funktionen, die in gegebenen Punkten vorgeschriebene Werte annehmen, Annales Academiae Scientiarum Fennicae vol. 13 (1919) no. 1.
  • [5] G. Pick, Über die Beschränkungen analytischer Funktionen, welche durch vorgegebene Funktionswerte bewirkt werden, Math. Ann. vol. 77 (1916) pp. 7-23. MR 1511844
  • [6] M. Schiffer, Sur un problème d'extremum de la représentation conforme, Bull. Soc. Math. France vol. 66 (1938) pp. 48-55. MR 1505083
  • [7] D. C. Spencer, Some problems in conformal mapping, Bull. Amer. Math. Soc. vol. 53 (1947) pp. 417-439. MR 0020636 (8:575b)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30.0X

Retrieve articles in all journals with MSC: 30.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1957-0083038-0
Article copyright: © Copyright 1957 American Mathematical Society

American Mathematical Society